Volume 157 Issue 1 – January 2003

Axiom A maps are dense in the space of unimodal maps in the $C^k$ topology

Pages 1-43 by Oleg S. Kozlovski | From volume 157-1

Relative Gromov-Witten invariants

Pages 45-96 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 157-1

Hodge integrals, partition matrices, and the $\lambda_g$ conjecture

Pages 97-124 by Carel Faber, Rahul Pandharipande | From volume 157-1

Finite energy foliations of tight three-spheres and Hamiltonian dynamics

Pages 125-255 by Helmut Hofer, Kris Wysocki, Eduard Zehnder | From volume 157-1

On Fréchet differentiability of Lipschitz maps between Banach spaces

Pages 257-288 by Joram Lindenstrauss, David Preiss | From volume 157-1

Norm preserving extensions of holomorphic functions from subvarieties of the bidisk

Pages 289-312 by Jim Agler, John E. McCarthy | From volume 157-1

On De Giorgi’s conjecture in dimensions 4 and 5

Pages 313-334 by Nassif Ghoussoub, Changfeng Gui | From volume 157-1